It’s been almost 3 months and nothing’s changed. It did, slightly, a few months ago when I unilaterally decided to reduce my quetiapine dose from 600mg to 400mg. That didn’t end well; it made me ill almost immediately. And feeling ill I began a battle to see a GP. That took a few weeks. She referred me back to my psychiatriast at Secondary Care. That took a month; no, more. And that was last week.
It’s good to talk about my illness – not just with a health professional but with anyone.
He suggested my most urgent issue was anxiety, which I agree with (but not exclusively). I’ve been in a depression for quite some time now. He suggested I increase the quetiapine dose to its recommended maximum: 800mg. I already have huge issues with weight gain and the other side effects of quetiapine so I said no. His second suggestion was to take lorazepam for the anxiety / OCD I have.
Which I started doing a week ago; the side effects of those have been deeply unpleasant; I’ve spent the past week ‘stoned’, walking around like one of the Undead. The most significant side effect has been incontinence. That alone has determined I stop taking that med. Nothing online suggests this side effect though, which is strange, so it’s probably contra-indicated with one of my existing meds.
Work starts again soon; I’ve absolutely no idea how I’m possibly going to manage that.
Today I’ve managed to avoid crying. And all I want, just now, is to to be hugged; to be held. That’s not too much to ask for, is it?
From: The Thorn by William Wordsworth